MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE OPTIC FULLFIRE® LASER PROBE

MONTERIS MEDICAL NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Model Number 20893-000
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 09/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Infection is a documented perioperative risk for brain surgeries such as mri-guided neurosurgical ablation.This documentation is available in the neuroblate ifu and in monteris' internal risk management files.
 
Event or Problem Description
The physician reported that the patient experienced an infection approximately 29 days post litt procedure.Per laantern registry information, a biopsy was performed the same day as litt procedure.According to a laantern registry ae form entered on (b)(6) 2023, the patient was "transferred from outside hospital facility complaint of dizziness, slurred speech, memory loss, and unsteady gait for 2 days.Also endorsed incision site pain and swelling" on (b)(6) 2023.Interventions included hospitalization starting on (b)(6) 2023 (discharge date not reported), surgical intervention of left sided cranial wound washout and mesh cranioplasty, picc line placement, and antibiotic therapy (per provided source documentation).Per the (b)(6) 2023 wound washout and mesh cranioplasty operative note findings, "frank purulence in subgaleal space and intradural space" was noted.

Brand Name
NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Common Device Name
NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer Contact
michelle bergstrom
131 cheshire ln
suite 100
minnetonka, MN 55305
MDR Report Key17993396
Report Number3009970070-2023-00027
Device Sequence Number20364197
Product Code GEX
UDI-Device Identifier00816589020953
UDI-Public00816589020953
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2024
Device Model Number20893-000
Device Catalogue NumberDTP-000-01
Device Lot Number12162
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Initial Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A BIOPSY WAS DONE ON THE SAME DAY AS THE PROCEDURE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown